Has anyone else had the same problem from taking Nifedipine? Ever since I've been on this medication, amongst several others, for HBP and diabetes, I have had ED. My wife and I have been trying to conceive for over 2 years now and she has infertility issues. Her doc, who is one of the best infertility specialist, advises with her condition that a lot of sexy time needs to happen to conceive. Well that can't happen if I can't accommodate.
Her doc suggested asking for Lisinopril rather than Nifedipine, but my doc added the Lisinopril without eliminating the Nifedipine.
My doc is unbelievably difficult to reach and I don't have time to be playing phone tag or not get called back at all. I brought the attention to my doc months ago and he suggested Viagra or Cialis without even doing a testosterone levels check on me.
All levels of HBP and Diabetes are well controlled according to my last 2-3 follow-ups and my doc still hasn't eliminated any meds.
Any suggestions? Is it safe for me to personally stop taking Nifedipine.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.